# SDR DHL200072430C

- Difficulty date: March 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Le Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK FOUND NR  7 LE I/B SLAT TRACK ROLLER SUPPORT WEBS I/B & O/B ATTACH ANGLES ARE CRACKED AT LOWER SPAR CHORD.  REMOVED I/B & O/B VERTICAL ANGLES ON & NR 7 LE PER SRM 51-30-2. FABRICATED NEW ANGLES PER SRM 57-10-1 FIG 1. ALODINED AND PRIMED AREA & PARTS AS PER SRM 51-10-2. INSTALLED NEW ANGLES I/B  & O/B PER SRM 57-10-1 FIG 1 AND51-30-2.SEALED FASTNERS INSIDE FUEL TANK PER M/M 28-11-00.LK CHKD PER M/M 28-10-0.
